# SDR ASAA2023021942004

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 38,052 hours, 12,126 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION STILL GREATER THAN EXPECTED.  GROUNDED - YES. PER TSR NOTES ACCOMP STEP 5 BORESCOPE INSP OF THE BOOSTER STAGES 3 AND 4 IAW B737-900 AMM 79-00-00-200-803-F00. NO EVIDENCE OF OIL LEAK FOUND. ACCOMP VENTS AND DRAINS INSP IAW AMM 71-71-00. INSTLD BAGS ON SIX DRAIN LINES FOR FURTHER T/S. ACCOMP TSR STEPS 1 THRU 4, NO DEFECTS NOTED. IDLE ENG RUN OF 15 MIN ACCOMP FOR VENTS AND DRAINS INSP AS NOTED, NO DEFECTS. ACCOMP PART POWER RUN, FOUND IDG SEAOL FAILED LEAKING OIL TO IDG DRAIN. REMOVED IDG AND REPLACED SEALOL SEAL. REINSTALLED IDG. LEAK /OPS CHECKS GOOD . ACCOMP POWER RUN. NO FURTHER LEAKS FROM IDG DRAIN REF AMM 72-60-00 AND 24-11-11.
